eISSN: 2081-2833
ISSN: 2081-0016
Medycyna Paliatywna/Palliative Medicine
Current issue Archive Manuscripts accepted About the journal Editorial board Abstracting and indexing Subscription Contact Instructions for authors Ethical standards and procedures
3/2015
vol. 7
 
Share:
Share:
more
 
 
abstract:
Case report

Pain management in patients with opioid induced constipation – case report

Tomasz Dzierżanowski
,
Aleksandra Ciałkowska-Rysz

Medycyna Paliatywna 2015; 7(3): 205–208
Online publish date: 2015/11/17
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Opioid induced constipation may be caused by any opioid analgesics, in spite of their type and route of administration. In this paper, there was reported a case of a patient with opioid-induced constipation induced by transdermal fentanyl. Its switch to oxycodone/naloxone controlled release tablets provided analgesic effectiveness and restored proper bowel function.
keywords:

palliative care, opioids, constipation, oxycodone, naloxone

Quick links
© 2020 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe